# SDR DL72S001227

- Difficulty date: June 26, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,981 hours, 40,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FRAME OF THE AFT ENTRY DOOR AT FS 1183 HAD A FASTENER HOLE IN THE WEB THAT INDICATED A CRACK DURING INSPECTION PER SERVICE BULLETIN INSPECTION.  THE HOLE WAS OVERSIZED TO .688 AND THE PERVENTITIVE MOD WAS INSTALLED PER S/B 727-53-0210  IN ACCORDANCE WITH AD 99-18-05.  THE DAMAGE WAS FOUND AT MV.
